MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. CHANNEL CLEANING BRUSH

SHIRAKAWA OLYMPUS CO., LTD. CHANNEL CLEANING BRUSH
Model Number BW-20T
Medical Device Problem Codes Fracture (1260); Loose or Intermittent Connection (1371); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection and the reported failure was confirmed.A root cause could not be identified.Based on the information obtained, we were unable to identify the specific cause of the occurrence, but it is presumed to be due to usage stress or external factors.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
It was observed that during the device evaluation, the channel cleaning brush exhibited the spiral tube of the cleaning brush has multiple traces of bending and spiral tube near the fracture area was loose.There was no patient involvement.

Brand Name
CHANNEL CLEANING BRUSH
Common Device Name
CLEANING BRUSH
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key25209902
Report Number3002808148-2026-16575
Device Sequence Number16053027
Product Code MNL
UDI-Device Identifier04953170022630
UDI-Public04953170022630
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
CLASS1-EXMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberBW-20T
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/05/2026
Initial Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/18/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown